# SDR C2XA03SH320

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,463 hours, 9,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 960610
- Condition: Seized
- Part time: 3,917 hours, 3,680 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT CREW DETECTED SMOKE IN CABIN AND COCKPIT. CREW INITIATED EMERGENCY PROCEDURES AND PERFORMED EMERGENCY DESCENT. AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND NUMBER ONE AIRCYCLE MACHINE SEIZED. MAINTENANCE REMOVED AND REPLACED NUMBER ONE AIRCYCLE MACHINE. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
